# SDR ASOA20120321033

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 28,222 hours, 21,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE NR 2 EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKS WERE GOOD.
